UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

CHANGES IN HEMOSTASIS AFTER STOPPING THE COMBINED CONTRACEPTIVE PILL - IMPLICATIONS FOR MAJOR SURGERY

ROBINSON, GE; BURREN, T; MACKIE, IJ; BOUNDS, W; WALSHE, K; FAINT, R; GUILLEBAUD, J; (1991) CHANGES IN HEMOSTASIS AFTER STOPPING THE COMBINED CONTRACEPTIVE PILL - IMPLICATIONS FOR MAJOR SURGERY. BRITISH MEDICAL JOURNAL , 302 (6771) pp. 269-271. 10.1136/bmj.302.6771.269.

Full text not available from this repository.
Type: Article
Title: CHANGES IN HEMOSTASIS AFTER STOPPING THE COMBINED CONTRACEPTIVE PILL - IMPLICATIONS FOR MAJOR SURGERY
DOI: 10.1136/bmj.302.6771.269
Keywords: Science & Technology, Life Sciences & Biomedicine, Medicine, General & Internal, General & Internal Medicine, ORAL-CONTRACEPTIVES, COAGULATION, THROMBOSIS, DISEASE
UCL classification: UCL > Provost and Vice Provost Offices
UCL > Provost and Vice Provost Offices > School of Life and Medical Sciences
UCL > Provost and Vice Provost Offices > School of Life and Medical Sciences > Faculty of Medical Sciences
UCL > Provost and Vice Provost Offices > School of Life and Medical Sciences > Faculty of Medical Sciences > Cancer Institute
UCL > Provost and Vice Provost Offices > School of Life and Medical Sciences > Faculty of Medical Sciences > Cancer Institute > Research Department of Haematology
URI: http://discovery.ucl.ac.uk/id/eprint/1554297
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item